# SDR 97ZZZX883

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920319504
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION IN FORWARD PIT AROUND LONGERON TO FRAME ATTACH BOLTS, LONGERON 28 LT TO 29 RT, FS 500 AND FUSELAGE SKIN TO LONGERON ATTACH RIVETS LONGERON 29 RT FS 500, ALSO LONGERON 30 RT HAD A 5 INCH CRACK AT FS 510.  REMOVED CORROSION AND TREATED AREA, CUT OUT SECTION OF LONGERONS FS 475 TO FS 532 AND SPLICED IN NEW SECTIONS IAW DOUGLAS AIRCRAFT FAX ZVQ DC-9-32 F/S 547 AND DC9 SRM 53-02, FIG 14, SHEETS 1 AND 2.  REFERENCE:  OPERATOR CONTROL NR VJ970045.
